# SDR G1IA20220726029

- Difficulty date: July 26, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N147LJ
- Make and model: Beech C90A
- Aircraft serial: LJ1476
- Aircraft time: 3,406 hours, 3,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 1013841377
- Part serial: 1287A
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE GEAR PUMP COULD BE HEARD ENGAGING SEVERAL TIMES FOR A MINUTE.  IT CEASED, AND A MINUTE LATER, THE RED LIGHT CAME ON IN THE GEAR HANDLE.  AS WE CONTINUED OUR CLIMB, THERE WAS A NOTICEABLE DETERIORATION OF CLIMB PERFORMANCE.  I CHOSE TO DIVERT TO SOW, AND TRY TO PUT THE GEAR DOWN WHILE ENROUTE. PUTTING THE GEAR HANDLE DOWN DID NOT LOWER THE GEAR, SO WE USED THE ALTERNATE EXTENSION PROCEDURE AND PUMPED IT DOWN.  THE MAINS INDICATED DOWN AND GREEN IN ABOUT 20 PUMPS, THE NOSE TOOK ABOUT ANOTHER 20 TO INDICATE DOWN AND GREEN.                                                         REMOVED LND GEAR CONTOL ASSY PN: 101-384137-7 SN: 1287A, INSTALLED OVERHAULED LND GEAR CONTROL ASSY PN:101-384137-7 SN:1783A, REMOVED POWER PACK RELAY PN:MS24184-D1 SN:MFD9648. ,INSTALLED SERVICEABLE POWER PACK RELAY PN:MS24184-D1 SN:9536, . REMOVED DAMAGED MLG DOWNLOCK SWITCH PN:90-361037-13 SN:UNREADABLE, INSTALLED NEW PN:90-361037-13 SN:9144141F. ALL WORK DONE IAW BCKAC9O MM CH. 32-61-07,32-31-00,32-31-03 & SPA CH.20-12-01,20-01-00. GROUND FUNCTIONAL TEST GOOD. NO DEFICIENCIES NOTED.
